Finite horizon optimal stopping of time-discontinuous functionals with applications to impulse control with delay

Palczewski, J and Stettner, L (2010) Finite horizon optimal stopping of time-discontinuous functionals with applications to impulse control with delay. SIAM Journal on Control and Optimization, 48 (8). 4874 - 4909. ISSN 0363-0129

Abstract

Metadata

Authors/Creators:
  • Palczewski, J
  • Stettner, L
Copyright, Publisher and Additional Information: © 2010, Society For Industrial and Applied Mathematics. This is an author produced version of a paper published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: optimal stopping; Feller-Markov process; discontinuous functional; impulse control; decision lag; execution delay
Dates:
  • Published: 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jun 2014 08:28
Last Modified: 25 Jan 2018 04:42
Published Version: http://dx.doi.org/10.1137/080737848
Status: Published
Publisher: Society For Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/080737848

Share / Export

Statistics